# SDR DALA2021101906434

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION FLOOR BEAM +Y1292 LOCATED AT LEVEL FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR PER A320 SRM 51-42-11, AND 51-72-11. (1987871)
